# SDR GTIA1000016

- Difficulty date: May 18, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 16,643 hours, 7,992 cycles
- Engine: Iae V2524A5
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND HEAD ON RT UPPER WING SURFACE APPROX 4 INCHES FWD OF INBD SPOILER HINGE POINT.
